Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Denver/Boulder, CO

June 8, 2014Arapahoe County, Douglas County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 8, 2014, 12:42 PM MDT for Arapahoe County, Douglas County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 12:42 PM MDT (18:42 UTC)
Expired
Jun 8, 2014, 1:15 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
50.0 mph

Counties Arapahoe County, CO, Douglas County, CO

The radar

The Denver radar (KFTG), 25 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:19 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WUUS55 KBOU 081842
SVRBOU
COC005-035-081915-
/O.NEW.KBOU.SV.W.0080.140608T1842Z-140608T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1242 PM MDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO...

* UNTIL 115 PM MDT

* AT 1242 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
  PARKER...OR 14 MILES SOUTHEAST OF DENVER...MOVING EAST AT 10 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN AURORA...EASTERN CENTENNIAL...NORTHERN PARKER AND ARAPAHOE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
NORTHEAST COLORADO.

LAT...LON 3969 10481 3969 10459 3956 10458 3956 10466
      3952 10466 3952 10485
TIME...MOT...LOC 1842Z 279DEG 10KT 3958 10477 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH

$$

RPK
1 follow-up statement
862 
WWUS55 KBOU 081912 RRA
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
112 PM MDT SUN JUN 8 2014

COC005-035-081922-
/O.EXP.KBOU.SV.W.0080.000000T0000Z-140608T1915Z/
ARAPAHOE CO-DOUGLAS CO-
112 PM MDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARAPAHOE AND
NORTHEASTERN DOUGLAS COUNTIES WILL EXPIRE AT 115 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
NORTHEAST COLORADO.

LAT...LON 3969 10481 3969 10459 3956 10458 3956 10466
      3952 10466 3952 10485
TIME...MOT...LOC 1910Z 279DEG 10KT 3958 10477 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:05 AM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 8, 11:05 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1105 AM MDT SUN JUN 8 2014

.UPDATE...
ISSUED AT 1105 AM MDT SUN JUN 8 2014

WITH A PRETTY PESSIMISTIC FORECAST ALREADY ON THE BOOKS...WILL NOT
BE MAKING ANY CHANGES AT THIS POINT. THE UPPER LEVEL SHORT WAVE IS
MOVING OVER WESTERN COLORADO AT THE PRESENT TIME...KICKING OFF A
FEW THUNDERSTORMS OVER SUMMIT AND GRAND COUNTIES ON ITS LEADING
EDGE. EXPECT SHOWER ACTIVITY TO CONTINUE INCREASING OVER THE NEXT
FEW HOURS AND SPREAD ONTO THE PLAINS DURING THE AFTERNOON. ACROSS
THE PLAINS...MOIST SOUTHEAST WINDS HAVE DEVELOPED IN RESPONSE TO
THE DEVELOPING SURFACE LOW ALONG THE LEE OF THE ROCKIES. CLOUD
COVER HAS REDUCED SOLAR HEATING SOMEWHAT UP TO THIS POINT...BUT
VISIBLE SATELLITE IMAGERY SHOWS AN AREA OF CLEARING OVER
PARK...TELLER AND DOUGLAS COUNTIES THAT WILL MOVE OUT OVER THE
PALMER DIVIDE IN THE NEXT COUPLE HOURS. THIS WILL ALLOW FOR STRONG
HEATING ON THE PALMER DIVIDE...ENHANCING THERMAL GRADIENTS TO THE
NORTH OF THAT AREA. SPC HAS US IN UNDER A SLIGHT RISK OF SEVERE
THUNDERSTORMS WHICH SEEMS WARRENTED DUE TO DYNAMICS ALOFT AND
INCREASING SOUTHEASTERLY FLOW AT LOW LEVELS. THE HRRR AND RUC
MODEL RUNS ARE SHOWING A BACK EDGE TO ALL THE SHOWER ACTIVITY
MOVING OUT OF THE FOOTHILLS AND ONTO THE PLAINS BETWEEN 8 PM AND
10 PM THIS EVENING AND THEN TO THE NORTHEAST CORNER OF THE STATE
BY MIDNIGHT. AFTER THAT CONDITIONS WILL BE DRY AND BREEZY...BUT
UNTIL THEN IT COULD BE A QUITE ACTIVE AFTERNOON.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 120 AM MDT SUN JUN 8 2014

11-3.9 SATELLITE LOW CLOUD IMAGERY SHOWING A CLEARING OF THE STRATUS
DECK OVER THE DENVER AREA AND POINTS SOUTH THROUGH DOUGLAS COUNTY.
GIVEN THE DENVER CYCLONE COULD RESULT IN SOME FOG DEVELOP OVER
WESTERN AND NORTH SECTIONS OF DENVER. DURING THE MORNING HOURS
LOW CLOUDS CLEARING FROM WEST TO EAST IN ADVANCE OF THE UPPER
TROF.

WATER VAPOR IMAGERY SHOWING UPPER LEVEL TROF OVER IDAHO AND NEVADA
AND MOVING SOUTHEAST TOWARDS COLORADO. THIS TROF WILL MOVE ACROSS
COLORADO THIS AFTERNOON AND TONIGHT WITH MODEST AMOUNTS OF UPWARD
ASCENT AS NOTED ON QG LAYERED PRODUCTS. ASSOCIATED COLD FRONT WILL
ALSO PUSH SOUTHWARD OVER THE NORTHEAST PLAINS THIS AFTERNOON WHICH
WILL INITIATE CONVERGENCE WITH SOUTHEAST LOW LEVEL FLOW AHEAD OF
THE FRONT.

NAM/RAP SHOWING SURFACE BASED CAPES OF 1000-1500J/KG OVER THE
NORTHEAST PLAINS. GIVEN MODERATE UPWARD ASCENT COULD BE SOME
SEVERE STORMS THIS AFTERNOON AND EVENING. EXPECT LARGE HAIL AND
DAMAGING WINDS WITH THE STRONGER STORMS. CAN'T RULE OUT A TORNADO
AS WELL ESPECIALLY ALONG THE FRONTAL CONVERGENCE WITH THE
SOUTHEAST FLOW AHEAD OF THE FRONT. STORMS WILL END FROM WEST TO
EAST THIS EVENING AND OVERNIGHT AS THE TROF MOVES ACROSS COLORADO.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 120 AM MDT SUN JUN 8 2014

IT WILL BE DRY...STABLE AND COOLER ON MONDAY...WITH THE TROUGH
AXIS SHIFTS TO THE EAST OF COLORADO IN THE MORNING...WITH AN UPPER
LEVEL RIDGE PROGGED TO SHIFT OVER THE STATE IN THE AFTERNOON. AS A
RESULT...NO THUNDERSTORMS ARE EXPECTED FOR MONDAY AFTERNOON AND
EVENING. ON TUESDAY...TEMPERATURES WILL START TO REBOUND WITH
HIGHS IN THE LOWER 80S. THE UPPER RIDGE AXIS WILL BE OVER EASTERN
COLORADO...WITH ENOUGH MID LEVEL MOISTURE OVER THE MOUNTAINS FOR A
SLIGHT CHANCE OF AFTN AND EVENING TSTMS. THE FLOW ALOFT WILL
BECOME MORE ZONAL TUESDAY NIGHT...AHEAD OF ANOTHER SYSTEM MOVING
INTO THE NORTHERN ROCKIES. WEDNESDAY AND WEDNESDAY NIGHT...THE
RIDGE AXIS WL GET SUPPRESSED TO THE SOUTH AS THE SYSTEM MOVES
ACROSS MONTANA. A COLD FRONT ASSOCIATED WITH THIS SYSTEM IS
PROGGED TO PUSH INTO NORTHEASTERN COLORADO BY WEDNESDAY AFTERNOON.
THERE SHOULD BE SOME INCREASE IN MID LEVEL MOISTURE AS LOW LEVEL
MOISTURE PROGGED TO INCREASE ACROSS THE NERN PLAINS...AS LOW LEVEL
ELY WINDS ADVECT IT INTO THE CWFA. FOR NOW SLGT CHANCE WILL
SUFFICE BUT THIS WILL ENCOMPASS MUCH OF THE FORECAST AREA. THE
BEST CHANCE WILL BE NEAR THE FOOTHILLS AND PALMER DIVIDE...ALONG
AND AHEAD OF THE FRONTAL BOUNDARY. FOR THURSDAY AND THURSDAY
NIGHT...THE SFC HIGH WILL SHIFT TO THE EAST BUT WILL LEAVE LOW
LEVEL MOISTURE SETTLED OVER NERN CO IN ITS WAKE. A WEAK SYSTEM
EMBEDDED IN THE WESTERLY FLOW ALOFT COULD MOVE ACROSS NRN COLORADO
IN THE AFTN/EVENING PERIOD. AS A RESULT...COULD AGAIN SEE A ROUND
OF THUNDERSTORMS. A DRIER WSWLY FLOW IS PROGGED FOR FRIDAY AND
SATURDAY. OVERALL WL GO WITH SLGT CHANCE OF TSTMS EACH AFTN/EVNG
FOR WEDNESDAY THROUGH FRIDAY. AFTER SOME MILD COOLING ON
THURSDAY..TEMPERATURES CLIMBING BACK ABOVE NORMAL FOR FRIDAY AND
SATURDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1105 AM MDT SUN JUN 8 2014

WILL CARRY THUNDERSTORMS IN THE DENVER AREA TAFS FROM 19Z THROUGH
ABOUT 02Z. WIND FIELD OVER DENVER AREA IS COMPLICATED WITH
SOUTHERLY FLOW EAST OF THE AIRPORT AND NORTHWESTERLIES CLOSER TO
THE FOOTHILLS. LOOKS LIKE KDEN SHOULD STAY OUT OF THE NORTHWEST
UNTIL OUTFLOW FROM SHOWERS MOVING OFF THE FOOTHILLS PUSHES THINGS
MORE TO THE WEST. NORTHERLY WINDS ARE EXPECTED BEHIND THE COLD
FRONT PUSHING DOWN THE FRONT RANGE LATE IN THE AFTERNOON. CLEARING
IS EXPECTED AFTER ABOUT 03Z AS THE UPPER DISTURBANCE MOVES ACROSS
THE NORTHEAST PLAINS.

&&

.HYDROLOGY...
ISSUED AT 120 AM MDT SUN JUN 8 2014

MOST LOCATIONS SHOULD SEE SOME RAIN AND STORMS THIS AFTERNOON
WHICH COULD SHOW SOME SMALL RISES ON CREEKS AND STREAMS. STORMS
WILL BE MOVING WITH MODEST STEERING FLOWS. MODEL QPF SHOWING
.25-.50 OF AN INCH OVER FRONT RANGE AND ADJ PLAINS WITH UPWARDS OF
AN INCH OVER THE FAR EASTERN PLAINS AND PALMER DIVIDE.

COOLER TEMPERATURES ON MONDAY MAY CONTINUE TO MODERATE THE
SNOWMELT IN THE MOUNTAINS. SHOWERS ARE AGAIN EXPECTED TO HAVE
EASTWARD MOVEMENT...KEEPING THE RUNOFF IN CHECK. WARMER
TEMPERATURES EXPECTED ON TUESDAY...WITH EVEN WARMER HIGHS FOR
FRIDAY AND SATURDAY. AS A RESULT...THE SNOWMELT WILL LIKELY AGAIN
INCREASE.

CURRENT ADVISORIES AND THE FLOOD WARNING IN GREELEY WILL REMAIN
IN EFFECT FOR THE NEXT SEVERAL DAYS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DANKERS
SHORT TERM...ENTREKIN
LONG TERM...COOPER
AVIATION...DANKERS
HYDROLOGY...COOPER/ENTREKIN
Hazardous weather outlook, Jun 8, 11:11 AM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1111 AM MDT SUN JUN 8 2014

COZ030>051-091715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1111 AM MDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL WEATHER DISTURBANCE AND A COLD FRONT WILL MOVE
ACROSS NORTHERN COLORADO THIS AFTERNOON AND EVENING. SHOWERS AND
THUNDERSTORMS WILL CONTINUE DEVELOPING OVER THE MOUNTAINS THROUGH
EARLY AFTERNOON AND SPREAD OVER THE PLAINS DURING THE AFTERNOON
AND EVENING. SOME STORMS ON THE PLAINS MAY BECOME SEVERE WITH
LARGE HAIL UP TO 2 INCHES IN DIAMETER...DAMAGING WINDS AND
ISOLATED TORNADOES. THE STRONGEST STORMS MAY BE OVER THE PALMER
DIVIDE REGION WHERE SOME SUNNIER SKIES ARE EXPECTED FOR A COUPLE
HOURS EARLY IN THE AFTERNOON.

SHOWERS AND STORMS WILL END FROM WEST TO EAST BY MID-EVENING WITH
CLEARING SKIES OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES REMAIN COOLER ON MONDAY...WITH WARMER WEATHER
RETURNING TUESDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE SOMEWHAT
LIMITED MONDAY AND TUESDAY...BUT WILL RETURN TO MUCH OF THE AREA
WEDNESDAY AND THURSDAY. THE BEST CHANCE OF THUNDERSTORMS MAY OCCUR
WEDNESDAY AND WEDNESDAY NIGHT...WHEN ANOTHER DISTURBANCE MOVES
ACROSS NORTHERN COLORADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM ACROSS THE NORTHEAST
PLAINS OF COLORADO.

In the hours before

Local storm report, Jun 8, 12:09 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1209 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TORNADO          3 NE FAIRPLAY           39.25N 105.96W
06/08/2014                   PARK               CO   LAW ENFORCEMENT

            APPROXIMATE 5 MINUTE TOUCHDOWN IN OPEN COUNTRY WITH
            DAMAGE TO ROOF OF A STRUCTURE. NO INJURIES REPORTED.

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:23 PM MDTTornado WarningBOUPark22 min
Jun 8, 12:36 PM MDTTornado WarningBOUDouglas24 min
Jun 8, 12:45 PM MDTTornado WarningBOUPark15 min
Jun 8, 12:49 PM MDTTornado WarningBOUArapahoe, Douglas26 min
Jun 8, 12:53 PM MDTTornado WarningBOUWeld37 min
Jun 8, 1:00 PM MDTTornado WarningBOUWeld30 min
Jun 8, 1:07 PM MDTTornado WarningBOUAdams23 min
Jun 8, 1:09 PM MDTTornado WarningBOUDouglas36 min
Jun 8, 1:20 PM MDTTornado WarningBOUArapahoe, Elbert25 min
Jun 8, 1:25 PM MDTTornado WarningBOUWeld35 min
Jun 8, 1:27 PM MDTTornado WarningBOUMorgan, Weld33 min
Jun 8, 1:34 PM MDTTornado WarningBOUAdams26 min
Jun 8, 1:43 PM MDTTornado WarningBOUArapahoe, Elbert32 min
Jun 8, 1:59 PM MDTTornado WarningBOUWeld31 min
Jun 8, 2:12 PM MDTTornado WarningBOUAdams, Arapahoe, Elbert33 min
Jun 8, 2:38 PM MDTFlash Flood WarningBOUMorgan, Weld3 hr
Jun 8, 2:46 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington29 min
Jun 8, 3:08 PM MDTSevere Thunderstorm WarningBOUWashington37 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.